Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on a conjecture of L. J. Mordell


Author: Michael A. Malcolm
Journal: Math. Comp. 25 (1971), 375-377
MSC: Primary 10.05; Secondary 68.00
MathSciNet review: 0284395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A computer proof is described for a previously unsolved problem concerning the inequality $ \sum\nolimits_{i = 1}^n {{x_i}/({x_{i + 1}} + {x_{i + 2}}) \geqq n/2} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.05, 68.00

Retrieve articles in all journals with MSC: 10.05, 68.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0284395-8
PII: S 0025-5718(1971)0284395-8
Keywords: Cyclic sum, interval arithmetic
Article copyright: © Copyright 1971 American Mathematical Society